# SDR FDEA202103230742

- Difficulty date: March 23, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N915FD
- Make and model: Boeing 757236
- Aircraft serial: 24120
- Aircraft time: 57,968 hours, 27,838 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Leaking
- Location: Rt Fscm
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MDIS  915     71-00  3183     22MAR21  BSL  FACT  U  LOGPAGES:3301523  ON ARRIVAL FUEL DRIPPING FROM RH ENGINE COWLS   FACT 22MAR21 22:14   BSL U  LEAK TRACED TO FSCM RETURN LINE WHICH WAS LOOSE.  RE-TORQUED IAW AMM 70-51-00-2-0-R REV 127.3. LEAK  CHECKED SATIS.
